Diarrhea In Infants After DPT Injection?
Hello. My child is 2 months old walking. Yesterday was DPT 1 injection. Then, are the side effects of fever normal or not? Then every time I give medicine, it takes diarrhea. Is that okay or not, brobat? Please reply! Thank you
Good morning, thanks for asking at HealthReplies.com. Fever is a natural side effect found in children who have just received a vaccination or immunization, and this feverish condition rarely requires further treatment because it can often improve on its own.
So that in your child's condition, the diarrhea he experiences can occur because of other things, such as bacterial or viral infections in his digestive system. What needs more attention here is the decision to give the drug whether it has been preceded by a doctor's examination beforehand or not. Because with the age of your child who is still two months, even though he was sick, we should not immediately give him medicine. His immune system is still weak, and his organs are still not fully mature. So that if given medicine, it will be very burdensome. Never mind medicine, even honey and salt that is reasonable for daily consumption in adults should not be given to children until the age of one year.
Therefore, we suggest that you do not need to wait anymore and immediately check your child at the pediatrician, or at least at the puskesmas doctor if there is a barrier to go directly to the pediatrician, so that your child's condition can be assessed as a whole and the most appropriate handling and determined in accordance with the conditions.
Meanwhile, there is no need to give medicine in any form, do not give herbs or other ingredients, and just give ASI whenever he wants. Keep the environment clean, and check it out immediately. So, hopefully answering your question.